Diagrams and series of separation in extraction
Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1156-1159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_5_a25,
author = {A. V. Nikolaev},
title = {Diagrams and series of separation in extraction},
journal = {Doklady Akademii Nauk},
pages = {1156--1159},
year = {1964},
volume = {157},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a25/}
}
A. V. Nikolaev. Diagrams and series of separation in extraction. Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1156-1159. http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a25/